Hi,I'm from Philippines, I have unprotected sex last September and I was diagnosed with Epididymitis last October. My doctor advised me to take co-amoxiclav as antibiotic for almost 2 weeks and I'm all better now. But by the last week of October, I had sore throat, then a day ago after it's gone, I have a feeling of nausea. I feel it once every day til now. I have no rashes, no diarrhea, no chills/fever, no lymph node swelling, no fatigue, no night sweats etc.. my sore throat is gone now.. I'm only worried of nausea. Do i have HIV? What should I do? Please help. Thanks!View Thread
You're right. I called my doctor later this afternoon and she said nausea was caused by my medicine co-amoxiclav. It was its side effect when I stopped taking it. And she told me to change my diet co'z I'm taking too much oily, spicy and salty foods.
Maybe I'm just too paranoid thinking of those symptoms. Now I'm taking Gelatines (my doctor said) to help ease nausea.